Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe acne, psoriasis, inflamed rashes on face. Having distorted vision, feeling drooping on having antibiotics. Advice?

Hi I ve dealt with mild acne since I was a teenager , I am now 24 and just recently in the past year or so it has gotten more severe . I suffer from psorasis and naturally horribly dry skin . In the past month or so the right side of my face broke it almost in a sort of inflamed rash . I was given two weeks of tetracycline , upon finishing it had helped significantly but now it s been a week off it and its coming back , I ve been using glaxal base moisturizer and it works wonders but it seems that I have to always be on medication for it to go away . I went back to the doc yest and he gave me a months worth of minocycline. Again it feels like its calming down but I m terrified because I don t want to have to always be on medication . And the strangest thing is both time I ve been on this antibiotic my right eye has felt droopy and my vision has slightly been distorted. I ve tried all the prescription creams and OTC stuff and nothing works . Needless to say I feel as if I m at my breaking point as I can no longer take this
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

After reading your query the very first thing to suggest you is to stop minocycline. It is one of the antibiotic which can raise intra-cranial tension and then can lead to vision problem and other things. Acne is simple age related problem and not a disease in itself. So stop worrying for it. For psoriasis also it is very mild disease of skin which can be very well controlled by certain good medications.
You kindly meet a proper dermatologist who can analyse the situation at the best and then can prescribe you the best medications for both the conditions.
Do not take antibiotics for longer term as can cause multiple side effects.
Hope it helps you.
With good health wishes.
Dr. Sanjay Kumar Kanodia
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor